For the last 3 days everything I eat upsets my

Patient

Q: For the last 3 days everything I eat upsets my stomach. I get nauseous and I've been having lower stomach cramps. Any idea what could be causing this?

Doctor

A:   Hi.

The cause of getting an upset stomach after eating anything alone with cramps in the lower stomach and nausea can be due to some inflammatory process going on in the intestines like gastroenteritis.
Consult you Doctor, get clinical evaluation, get investigated to get a proper diagnosis and treatment accordingly.
Always complete the course of 5 days of an antibiotic, metronidazole and continue on with probiotic and multivitamins.
Have healthy foods, boiled cooled water, avoid dehydration.

Hope this helps you.

Related Q&A

Q: I had back surgery back in 2011 he nicked my spinal colum causing a leak he went in to repair it and went back in and...

Q: Hello, I am 35-year-old female. 5'2" 135 lbs. I feel healthy. I applied for life insurance in the spring and ...

Q: I've been constipated for about 5 day. I finally made a BM, I had to strain but I made one. When I wiped my vagina, t...

Q: A few weeks ago I had vomiting after a bad restaurant meal and last week very severe diarrhoea and vomiting after ano...

Q: I was taking Amitiza about a week ago for constipation. All of a sudden, I get diarrhea. I stopped taking Amitiza a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews